MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 LCS COMPLETE FEM POR R STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDIC INC, 1818910 LCS COMPLETE FEM POR R STD; LCS COMPLETE : KNEE FEMORAL
Catalog Number 129403040
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Not Applicable (3189)
Date of Event 05/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision: dr (b)(6), (b)(6) hospital (b)(6), (b)(6) 2018.Primary implant date: (b)(6) 2016.Patient had pain and stiffness post tka.Bone scan showed increased uptake in knee.Surgeon revised femoral implant and insert.Product code: 129409640 /lot # 8271658: poly change on patella, metal back still implanted - loose femoral component.- low grade infection - awaiting results.Female patient initials (b)(6), aged (b)(6) years, dob: (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM POR R STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7562602
Report Number1818910-2018-61172
Device Sequence Number2143795
Product Code NJL
UDI-Device Identifier10603295021698
UDI-Public10603295021698
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129403040
Device Lot Number8298676
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR